Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A new development of the theory of algebraic numbers


Author: G. E. Wahlin
Journal: Trans. Amer. Math. Soc. 16 (1915), 502-508
MSC: Primary 11R21
MathSciNet review: 1501025
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R21

Retrieve articles in all journals with MSC: 11R21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1501025-7
PII: S 0002-9947(1915)1501025-7
Article copyright: © Copyright 1915 American Mathematical Society